MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
EVFXPLUS-34 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id d-evolutfx-34 (lot: 0013278295); product type: 0195-heart valves; implant date; explant date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a pre-implant balloon aortic valvuloplasty (bav) was completed due to it being standard for the implanting physician.The delivery catheter system (dcs) was then inserted into the patient and advanced to the aortic annulus.The valve was then deployed in that it was positioned 7-millimeters (mm) from the non-coronary cusp (ncc) and 7 mm left coronary cusp (lcc).It was then identified that the valve was positioned too deep in relation to the aortic annulus.Subsequently, the valve was recaptured and partially deployed in that it was 3 mm from the aortic annulus.While deploying the valve, it was identified that an infold had occurred.Subsequently, the valve was recaptured into the dcs and the dcs was removed from the patient.In response, a new valve and dcs were prepared.The new valve was then successfully implanted at a final implant depth of 3 mm from the aortic annulus.A 4 minute procedural delay occurred due to the valve infold and positioning difficulties.Per the physician, the recapture after initial deployment contributed to the infold.